I am a 35-year old RN who has been suffering for the past 9 years. I was just recently diagnosed with mycoplasma pneumonia, and have been diagnosed with EBV and CMV in the past, and present. I also have HHV6. I used to go through phases of remission and relapses, but this last time, no remission for 9 months. I was an active, healthy woman whose life has been robbed by these bugs.
I am currently on the mycoplamsa protocol in Orlando, with the only doctor who specializes in this.
I have been on Zithromax and NAC for 3 months, along with a slew of supplements. I did Tindamax, 250mg a day for 5 days, then 500mg for 5 days, of which I lasted a total of 9 days. On the 9th day, I went into SVT, which eventually slowed, along with a plethora of other exotic symptoms. I stopped all antibiotics for 10 days and relapsed. I take Zithromax M, W, and F, and have taken 2 doses since I relapsed. My dr. wants me to start low dose prednisone and Valtrex, as my CMV titers are escalating. Not sure I want to take the predisone, even though it's low dose (40mg total daily x 5 days), because I am a nurse and don't want to catch any more infections, or experience anymore side effects. Eventually my dr. wants me to continue with low dose Tindamax for the soft shelled eggs (eww), and he saus there's no other treatment to get rid of them other than Flagyl, which is just as nasty as Tindamax.
I want your opinion on what I'm taking and how, and if possibly we may be missing anything, in medicine or diagnoses. My symptoms are horrible. They come and go minute to minute, hour to hour, fluctuating in severity. I have muscle weakness, aches, lightheadedness, humming sounds in my head, extreme malaise (the worst symptom yet), fatigue, palpitations, racing heart, skipped beats, acne, chroic stuffy nose, etc. I'm sure you've heard it all before. There are extremely scary, because I feel like there are getting worse, and I am afraid my body won't be able to handle much more. I want to know what the long-term consequences are of these diseases, treated and not, and what path you think I should take. PLease help!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.